MathSciNet Relay Station
MathSciNet bibliographic data
MR1176153 (93j:58009) 58B30 (16W55 18G50 46L87)
Baez, John C. $R$-commutative geometry and quantization of Poisson algebras. Adv. Math. 95 (1992), no. 1, 61–91.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement